# SDR SWAA2021021134080

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT AFT CARGO BAY BS907 LBL3 WL170. / REMOVED & REPLACED TRACK AT AFT CARGO BAY LBL-3 BS 887 TO BS947 IAW SRM 51-40-02-0G-0 & DWG 147A500 REV. - 59191U 10DEC2020 REMOVED CORROSION ON TRACK ACB BS907 LBL-3 BLEND WAS 1' X 3' X 0.018 FOUND OUT LIMITS IAW 53-00-53-1A-2 PARA. 4. (A) FIG. 103 DETAIL D 59191U 10DEC20
